# SDR DLM88030083

- Difficulty date: January 22, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 38,538 hours, 30,584 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 991008893
- Condition: Gouged
- Location: Fs 95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / BULKHEAD / NLG WHEEL WELL / RH SIDEWALL / FS 94 :WEB REPAIR                                                  THE WEB OF THE RH NOSE LANDING GEAR WHEEL WELL BULKHEAD     WAS GOUGED BY A GEAR STEARING ACTUTATOR DURING A GROUND     TUG OPERATION.  THE GOUGE WAS REMOVED WITH A CUTOUT IN THE  BULKHEAD WEB AND REPAIRED WITH AN ALUMINUM AND TITANIUM     REPAIR DOUBLER PER ER/A 384387-14, REV A.
